# SDR ARWA20021202

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 68,066 hours, 19,153 cycles
- Engine: Pwa JT3D7
- Engine time: 54,698 hours, 17,915 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 671435
- Condition: Malfunctioned
- Location: Nr 4
- Part time: 54,698 hours, 17,915 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY NR 4 ENGINE SHUTDOWN; OIL QUANTITY LOW.  TIME: 0605Z, N1: 37 PERCENT.  OIL PRESSURE 0-10 PSI.  ACCOMPLISHED INFLIGHT ENGINE SHUTDOWN CHECKLIST.  REMOVED AND REPLACED NR 4 ENGINE IAW ARROW AIR TASK CARD DC8 UN-003 AND MASTER TALLY UNDER W/O 6016275.  ENGINE RUN-UP FOUND NORMAL IAW DC8 MM 71-00.
